MathSciNet Relay Station
MathSciNet bibliographic data
MR2874739 93A14 (05C82 93C23)
Lin, Peng; Qin, Kaiyu; Zhao, Hongmei; Sun, Man A new approach to average consensus problems with multiple time-delays and jointly-connected topologies. J. Franklin Inst. 349 (2012), no. 1, 293–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement